# SDR JGVR20240607001

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE RH WING UPPER INBOARD SKIN BY BLENDING CORRODED AREAS LOCATED UNDER AND ADJACENT TO THE DRAG ANGLES (WING-TO-FUSELAGE FAIRING AREA), PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH & DEVELOPMENT ENGINEERING REPAIR ORDER
